MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect magnesium result was generated for a patient sample.The sample initially tested at 6.2 mg/dl and retested at 2.1 mg/dl.The customer's normal range is 1.8 - 2.8 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer declined any troubleshooting and requested service to resolve the issue.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the magnesium reagent lot.Labeling was reviewed and found to be adequate.Based on the available information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8185777
Report Number1628664-2018-02170
Device Sequence Number16503224
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2020
Device Catalogue Number07D70-31
Device Lot Number41651UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LIST 02P24-01, SERIAL (B)(4); LIST 02P24-01, SERIAL (B)(4)